Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 2872185, 10 pages
Research Article

Generalized Fractional Integral Operators and -Series

1Department of Mathematics, JIET Group of Institutions, Jodhpur 342002, India
2Department of Mathematics and Statistics, J. N. V. University, Jodhpur 342002, India
3Department of Mathematics, Kota University, Kota 324005, India
4Department of Mathematics, Poornima University, Jaipur 302022, India

Received 25 November 2015; Revised 7 February 2016; Accepted 18 February 2016

Academic Editor: Tepper L. Gill

Copyright © 2016 A. M. Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. M. Khan, R. K. Kumbhat, Amit Chouhan, and Anita Alaria, “Generalized Fractional Integral Operators and -Series,” Journal of Mathematics, vol. 2016, Article ID 2872185, 10 pages, 2016.